# SDR USAA2013053100008

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 25,576 hours, 11,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: D5211000100000
- Part serial: LE2445
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 18,228 hours, 7,361 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 HARD TO OPEN AND CLOSE.  LUBED L1 DOOR TRACKS.
